... Could the Lovaza be contributing to it or just a coincidence?
5 May 2010
Usual indications of Lovaza are: LOVAZA (omega-3-acid ethyl esters) is indicated as an adjunct to diet to reduce triglyceride (TG) levels in adult patients with severe ( ≥ 500 mg/dL) hypertriglyceridemia.
Usage Considerations: Patients should be placed on an appropriate lipid-lowering diet before receiving LOVAZA and should continue this diet during treatment with LOVAZA.
Laboratory studies should be done to ascertain that the lipid levels are consistently abnormal before instituting LOVAZA therapy. Every attempt should be made to control serum lipids with appropriate diet, exercise, weight loss in obese patients, and control of any medical problems such as diabetes mellitus and hypothyroidism that are contributing to the lipid abnormalities. Medications known to exacerbate hypertriglyceridemia (such as beta blockers, thiazides, estrogens) should be discontinued or changed if possible prior to consideration of triglyceride-lowering drug therapy.
Limitations of Use: The effect of LOVAZA on cardiovascular mortality and morbidity in patients with elevated triglycerides has not been determined.
It would however be better to consult a pharmacist/doc. for more information, hope this helps.
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Glyburide for little over a year now, with good results. However, I have been having low blood sugars and my Doctor just reduced my ...
1 answer • 20 Feb 2010
I am have the Implanon(birth control). Just thought it might be a side effect.
1 answer • 25 Aug 2010
A recent blood test showed that I have high uric acide levels. Could this be cause by Lovaza? I have been taking it for 2-3 years.
1 answer • 27 Aug 2010
0 answers • 11 Feb 2012